# SDR ASOA2015063013195

- Difficulty date: June 2, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,355 hours, 27,759 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING PLANK CUTOUT FOR RT BOOST PUMP, LANDING FOR PANEL 610CB, HAS MULTIPLE INDICATIONS NOTED ON HORIZONTAL AND VERTICAL SURFACES GREATER THAN 50 PERCENT FSH AROUND ENTIRE CIRCUMFERENCE.  FAILED NDT.  COMPLIED WITH EA 32-2015-234.  EA 32-2015-234 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NRI WORK CARD.
